English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  On l-adic iterated integrals V: linear independence, properties of l-adic polylogarithms, l-adic sheaves

Wojtkowiak, Z. (2012). On l-adic iterated integrals V: linear independence, properties of l-adic polylogarithms, l-adic sheaves. In The arithmetic of fundamental groups: PIA 2010 (pp. 339-374). Berlin: Springer.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Wojtkowiak, Zdzislaw1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The arithmetic of fundamental groups : PIA 2010
Source Genre: Book
 Creator(s):
Affiliations:
Publ. Info: Berlin : Springer
Pages: XII, 380 p. Volume / Issue: - Sequence Number: - Start / End Page: 339 - 374 Identifier: ISBN: 978-3-642-23904-5
ISBN: 978-3-642-23905-2

Source 2

show
hide
Title: Contributions in mathematical and computational sciences
Source Genre: Series
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 2 Sequence Number: - Start / End Page: - Identifier: -